Illinois Journal of Mathematics

Uniform spline interpolation operators in $L_{2}$

Franklin Richards

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 18, Issue 4 (1974), 516-521.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051001

Digital Object Identifier
doi:10.1215/ijm/1256051001

Mathematical Reviews number (MathSciNet)
MR0358155

Zentralblatt MATH identifier
0291.41001

Subjects
Primary: 41A15: Spline approximation

Citation

Richards, Franklin. Uniform spline interpolation operators in $L_{2}$. Illinois J. Math. 18 (1974), no. 4, 516--521. doi:10.1215/ijm/1256051001. https://projecteuclid.org/euclid.ijm/1256051001


Export citation